MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de dermatologie et de venereologie · 1998

[Erythema multiforme caused by saquinavir].

Garat H, el Sayed F, Obadia M, Bazex J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Saquinavir is a protease inhibitor used for the treatment of HIV infection. Adverse skin reactions have been rare. We report here the first case of erythema multiforme in a patient given saquinavir.

CASE REPORT: A 32-year-old man was seropositive for HIV and consulted due to the development of round maculo-papular lesions centered on a bulla and two erosive lesions of the palate five days after the introduction of saquinavir. Histology was compatible with erythema multiforme. After withdrawal of saquinavir, the skin and mucosal lesions regressed in 15 days, with no recurrence at 3 months.

DISCUSSION: Adverse skin reactions to saquinavir are exceptional (eruptions, pruritus). We describe here the first case of erythema multiforme caused by saquinavir (imputability criteria 12 BO). Due to the structural analogy of saquinavir with other protease inhibitors (indiravir, ritonavir, nelfinavir) it would be difficult to prescribe a compound of the same class.

Для цитирования: Garat H, el Sayed F, Obadia M, Bazex J. [Erythema multiforme caused by saquinavir].. Annales de dermatologie et de venereologie. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.